Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Fort Worth, TX

January 28, 2010Parker County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 28, 2010, 2:22 PM CST for Parker County, Texas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 28, 2010, 2:22 PM CST (20:22 UTC)
Expired
Jan 28, 2010, 3:30 PM CST
In force
68 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 58 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2010-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2010-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WUUS54 KFWD 282022
SVRFWD
TXC367-282130-
/O.NEW.KFWD.SV.W.0013.100128T2022Z-100128T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CST THU JAN 28 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 330 PM CST

* AT 223 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF MINERAL
  WELLS STATE PARK TO 10 MILES WEST OF COOL TO 19 MILES SOUTH OF
  COOL...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MINERAL WELLS STATE PARK BY 230 PM
  COOL BY 235 PM
  POOLVILLE BY 245 PM
  WEATHERFORD BY 255 PM
  SPRINGTOWN...HUDSON OAKS AND ANNETTA BY 300 PM
  WILLOW PARK AND ALEDO BY 305 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3300 9805 3300 9754 3256 9755 3256 9806
TIME...MOT...LOC 2023Z 274DEG 37KT 3296 9814 3275 9813
          3252 9806

$$

SCHULTZ
4 follow-up statements
525 
WWUS54 KFWD 282035
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CST THU JAN 28 2010

TXC367-282130-
/O.CON.KFWD.SV.W.0013.000000T0000Z-100128T2130Z/
PARKER TX-
235 PM CST THU JAN 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR PARKER COUNTY...

AT 235 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF MINERAL WELLS
STATE PARK TO MILLSAP TO 13 MILES SOUTH OF MILLSAP...MOVING EAST AT
40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  POOLVILLE AND WEATHERFORD BY 250 PM CST...
  HUDSON OAKS...ANNETTA SOUTH...ANNETTA NORTH AND ANNETTA BY 300 PM
  CST...
  WILLOW PARK...SPRINGTOWN AND ALEDO BY 305 PM CST...
  SANCTUARY BY 310 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3300 9805 3300 9754 3256 9755 3256 9806
TIME...MOT...LOC 2035Z 267DEG 37KT 3298 9805 3276 9799
          3257 9797

$$
470 
WWUS54 KFWD 282053
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CST THU JAN 28 2010

TXC367-282130-
/O.CON.KFWD.SV.W.0013.000000T0000Z-100128T2130Z/
PARKER TX-
253 PM CST THU JAN 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR PARKER COUNTY...

AT 253 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM POOLVILLE TO WEATHERFORD TO 9
MILES SOUTHWEST OF ANNETTA SOUTH...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WILLOW PARK...HUDSON OAKS...ANNETTA SOUTH AND ANNETTA NORTH BY 300
  PM CST...
  SPRINGTOWN AND ALEDO BY 305 PM CST...
  SANCTUARY AND RENO BY 310 PM CST...
  BRIAR BY 315 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3299 9799 3300 9754 3256 9755 3257 9788
TIME...MOT...LOC 2053Z 268DEG 38KT 3299 9783 3277 9777
          3258 9775

$$
268 
WWUS54 KFWD 282113
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CST THU JAN 28 2010

TXC367-282130-
/O.CON.KFWD.SV.W.0013.000000T0000Z-100128T2130Z/
PARKER TX-
313 PM CST THU JAN 28 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR EASTERN PARKER COUNTY...

AT 313 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
SPRINGTOWN TO 7 MILES SOUTHEAST OF ANNETTA SOUTH...MOVING EAST AT 40 
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BRIAR BY 320 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3256 9755 3257 9765 3299 9780 3300 9754
TIME...MOT...LOC 2113Z 271DEG 33KT 3299 9764 3258 9756

$$
150 
WWUS54 KFWD 282129
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CST THU JAN 28 2010

TXC367-282138-
/O.EXP.KFWD.SV.W.0013.000000T0000Z-100128T2130Z/
PARKER TX-
329 PM CST THU JAN 28 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PARKER COUNTY EXPIRES
AT 330 PM CST...

AT 328 PM CST THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD 
WEAKENED AND MOVED INTO TARRANT COUNTY. 

RADAR INDICATED THAT HEAVY RAIN AND OCCASIONAL LIGHTNING WILL 
CONTINUE ACROSS PARKER COUNTY THROUGH 430 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3256 9755 3257 9765 3299 9780 3300 9754
TIME...MOT...LOC 2128Z 271DEG 33KT 3299 9748 3258 9740

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 28, 11:50 AM CST, 2 hours 32 minutes earlier.

Area forecast discussion, Jan 28, 11:50 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CST THU JAN 28 2010

.AVIATION...
DIFFICULT TAF FORECAST TO SAY THE LEAST. QUASI-STATIONARY FRONT IS
DRAPED ACROSS THE NORTHERN PARTS OF THE METROPLEX WITH IFR/LIFR
CIGS JUST TO THE NORTH. WILL MAINTAIN IFR CIGS FOR AFW/FTW...BUT
SHORT TERM MODEL GUIDANCE INSISTING FRONT WILL BEGIN TO LIFT NORTH
THIS AFTERNOON IN RESPONSE TO INCOMING UPPER SYSTEM...SO WILL KEEP
MVFR PREVAILING AT DAL/DFW. BAND OF CONVECTION BEGINNING TO MOVE
IN FROM THE WEST AND WILL AFFECT ALL TAF SITES THE NEXT 2-3 HOURS
WITH SOME THUNDER POSSIBLE. WILL SHOW A BRIEF RESPITE IN HEAVIER
ACTIVITY MID-LATE AFTERNOON BEFORE MAIN SWATH OF HEAVY RAIN AND
EMBEDDED THUNDER MOVES ACROSS THE AREA THIS EVENING OR BTWN 22Z-
07Z. EXPECT LIFR CIGS AND IFR VSBY TO PREVAIL WITHIN HEAVY PRECIP
BAND. PRECIP WILL DIMINISH LATE TONIGHT. OTHERWISE WINDS WILL BE
EASTERLY TODAY AND CONTINUE TO BACK SLIGHTLY THIS EVENING. A
SWITCH TO N/NW WILL OCCUR AROUND MIDNIGHT/6Z WITH MAIN FRONT.

SOME POTENTIAL FOR FROZEN/FREEZING PRECIP AT METROPLEX SITES
TOMORROW AFTERNOON...BUT TEMPS ARE EXPECTED TO BE NEAR OR JUST
ABOVE FREEZING. CONFIDENCE IN ANY AVIATION IMPACTS IS LOW...AND
THUS WILL NOT MENTION IN TAFS ATTM...BUT THIS WILL NEED TO BE
MONITORED.

TR.92

&&

.UPDATE...
HAVE MADE SOME CHANGES TO POPS FOR LATE TONIGHT AND DURING THE DAY
FRIDAY. DECIDED TO ADD ISOLATED THUNDER OVERNIGHT DOWN SOUTH...AND
ADDED SOME SLEET AND FREEZING DRIZZLE TO AREAS NORTH OF A DENTON
TO SULPHUR SPRINGS LINE FRIDAY AFTERNOON AS SOME LIFT LINGERS
OVER THAT AREA. AS FOR THE OTHER PARAMETERS...DECIDED TO HOLD OFF
CHANGING MAX/MIN TEMPERATURES BEYOND TODAY.

ALL-IN-ALL...THE MODEL FORECASTS OF THIS SYSTEM HAS REMAINED
FAIRLY CONSISTENT RUN TO RUN OVER THE PAST FEW DAYS. THERE HAS
BEEN SOME SLIGHT UPPER LOW/TROUGH TRAJECTORY DISPLACEMENT...BUT
THIS HAS NOT RESULT IN ANY BIG CHANGES TO THE EXISTING FORECAST.
THE WSW WILL CONTINUE AS IS FOR NOW.    75

&&

.PREV DISCUSSION... /ISSUED 455 AM CST THU JAN 28 2010/
COLD FRONT OOZED INTO SOUTHERN OKLAHOMA OVERNIGHT...AND WILL PUSH
ACROSS THE RED RIVER THIS MORNING. FORWARD MOTION WILL BE SLOW
UNTIL UPPER LOW APPROACHES LATE IN THE DAY. IN THE MEANTIME...
ISENTROPIC LIFT WILL INCREASE DRAMATICALLY...PARTICULARLY SOUTH OF
THE SURFACE BOUNDARY. WIND SPEEDS WILL BE AS HIGH AS 50-60KTS
ALONG 295-300K SURFACES (850-700MB). RAIN WILL INCREASE IN AREAL
COVERAGE THIS MORNING...WITH WIDESPREAD RAINFALL TOTALS IN EXCESS
OF 1.5 INCHES THROUGH FRIDAY MORNING. MID-LEVEL LAPSE RATES WILL
INCREASE AS THE DAY PROGRESSES...AND THUNDER WILL OCCUR...
MAINLY SOUTH OF THE I-20 CORRIDOR. SEVERE POTENTIAL NOW APPEARS
LOW...THOUGH SOME STRONG STORMS WILL BE POSSIBLE...PARTICULARLY
IN SOUTHERN ZONES THIS EVENING IF A LINEAR MCS ALONG FRONT IS
ABLE TO REALIZE LOW-LEVEL INSTABILITY.

THE FRONT WILL SURGE THROUGH WESTERN ZONES THIS EVENING...
SCOURING ENTIRE CWA BY DAYBREAK FRIDAY MORNING. STRONG WARM
ADVECTION WILL ASSURE A CONSIDERABLE WARM NOSE...KEEPING ALL
PRECIP IN LIQUID FORM. POTENTIAL FOR FREEZING RAIN/DRIZZLE WILL
BE PRIMARILY WITHIN WINTER WEATHER ADVISORY AREA LATE TONIGHT
THROUGH DAYBREAK FRIDAY MORNING. DEEP UPGLIDE SHUTS OFF SOON AFTER
FROPA...BUT WEAK LIFT WILL REMAIN BENEATH 850MB...LEADING TO LINGERING
LIGHT RAIN OR DRIZZLE THEREAFTER. WITHIN ADVISORY AREA...ACCUMULATING
ICE WILL BE POSSIBLE...PARTICULARLY ON ELEVATED SURFACES. FOR
GRAHAM...MOST SREF MEMBERS ARE UNDER 1/10 OF AN INCH ACCUMULATION.
OUTSIDE OF ADVISORY AREA...WHERE FREEZING PRECIP IS MENTIONED IN
FORECAST...SFC TEMPS WILL NOT REACH FREEZING UNTIL PRECIP BECOMES
LIGHT. FOR METROPLEX...THIS MAY BE LATE FRIDAY MORNING. SOME LIGHT
ICE ACCUMULATION CANNOT BE RULED OUT...BUT SIGNIFICANT IMPACTS ARE
NOT ANTICIPATED AT THIS TIME.    25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  33  38  25  41 / 100 100  70   5   5
WACO, TX              61  38  42  27  46 / 100 100  70   5   5
PARIS, TX             52  35  38  24  38 / 100 100  80   5   5
DENTON, TX            53  32  35  23  41 / 100 100  70   5   5
MCKINNEY, TX          54  34  36  24  40 / 100 100  70   5   5
DALLAS, TX            56  34  38  27  40 / 100 100  70   5   5
TERRELL, TX           56  38  40  26  42 / 100 100  70   5   5
CORSICANA, TX         60  41  43  27  46 /  90 100  70   5   5
TEMPLE, TX            63  39  44  28  46 / 100 100  70   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY
FOR TXZ091-092-100>102-115-116-129.

&&

92/75
Hazardous weather outlook, Jan 28, 1:06 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
106 PM CST THU JAN 28 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
106 PM CST THU JAN 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD RAIN WITH AMOUNTS AVERAGING 2 INCHES IS EXPECTED
TODAY AND TONIGHT ACROSS ALL OF NORTH TEXAS. THIS MAY CAUSE SOME
LOCALIZED FLASH FLOODING...OR MINOR RIVER FLOODING ISSUES.

THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA MAINLY DURING
THE AFTERNOON HOURS. ISOLATED SEVERE STORMS ARE POSSIBLE TO THE
SOUTHWEST OF A LINE FROM BRECKENRIDGE...TO WACO...TO HEARNE. THE
PRIMARY SEVERE THREAT IS DAMAGING WINDS...BUT AN ISOLATED TORNADO
WILL BE POSSIBLE.

FREEZING RAIN IS EXPECTED BEHIND A STRONG COLD FRONT ACROSS THE
NORTHWESTERN PARTS OF NORTH TEXAS...LATE TONIGHT AND FRIDAY
MORNING. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ALONG
AND NORTHWEST OF A CISCO TO GAINESVILLE LINE FOR POTENTIAL ICE
ACCUMULATIONS OF A TENTH OF AN INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE WINTER WEATHER ADVISORY FOR LIGHT ICE ACCUMULATIONS REMAINS IN
EFFECT THROUGH FRIDAY MORNING.  SOME VERY LIGHT ACCUMULATIONS OF
ICE ON ELEVATED SURFACES ARE POSSIBLE JUST TO THE SOUTHEAST OF THE
ADVISORY AREA FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TO THE SOUTHWEST OF A BRECKENRIDGE
TO WACO TO HEARNE LINE

In the hours before

Special weather statement, Jan 28, 1:23 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
123 PM CST THU JAN 28 2010

TXZ141-281945-
COMANCHE TX-
123 PM CST THU JAN 28 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  COMANCHE COUNTY

AT 122 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
CISCO TO 18 MILES NORTHWEST OF COMANCHE TO 11 MILES NORTHEAST OF
EARLY TO EARLY TO 16 MILES SOUTHWEST OF BROWNWOOD...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE COMANCHE...DE LEON AND
GUSTINE.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3217 9876 3225 9855 3195 9833 3170 9844
      3173 9849 3171 9867 3209 9891
TIME...MOT...LOC 1922Z 255DEG 27KT 3228 9897 3202 9887
          3188 9886 3173 9893 3153 9916
Local storm report, Jan 28, 1:47 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
147 PM CST THU JAN 28 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND GST     CARBON                  32.27N  98.83W
01/28/2010  E60 MPH          EASTLAND           TX   LAW ENFORCEMENT

            60 MPH WINDS IN CARBON...ALSO DIME HAIL
Local storm report, Jan 28, 1:52 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
152 PM CST THU JAN 28 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND GST     DE LEON                 32.12N  98.55W
01/28/2010  E60 MPH          COMANCHE           TX   LAW ENFORCEMENT

            60 MPH WIND GUSTS IN DE LEON. DIME SIZED HAIL ALSO
            REPORTED.
Special weather statement, Jan 28, 2:11 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CST THU JAN 28 2010

TXZ130-282045-
ERATH TX-
211 PM CST THU JAN 28 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ERATH COUNTY

AT 211 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
STEPHENVILLE TO STEPHENVILLE TO 11 MILES SOUTHEAST OF DUBLIN...MOVING
EAST AT 45 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

LAT...LON 3252 9821 3252 9807 3250 9805 3249 9805
      3224 9794 3223 9794 3210 9786 3201 9802
      3219 9817
TIME...MOT...LOC 2011Z 253DEG 39KT 3250 9823 3223 9818
          3196 9823

SCHULTZ
Local storm report, Jan 28, 2:15 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CST THU JAN 28 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND DMG     STEPHENVILLE            32.23N  98.20W
01/28/2010                   ERATH              TX   AMATEUR RADIO

            APRX 1/4 OF A ROOF OFF A NURSING HOME IN STEPHENVILLE.
	    ALSO SOME TREES AND POWER LINES DOWN.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 28, 4:18 AM CSTWinter Weather AdvisoryFWDCooke, Denton, Eastland, Grayson, Jack, Montague and 5 more38 hr
Jan 28, 12:38 PM CSTFlash Flood WarningFWDEastland, Stephens2 hr
Jan 28, 12:59 PM CSTTornado WarningFWDEastland46 min
Jan 28, 1:23 PM CSTSpecial Weather StatementFWDComanche22 min
Jan 28, 1:28 PM CSTSevere Thunderstorm WarningFWDEastland, Stephens35 min
Jan 28, 1:37 PM CSTSevere Thunderstorm WarningFWDComanche, Erath53 min
Jan 28, 1:39 PM CSTAreal Flood AdvisoryFWDComanche115 min
Jan 28, 1:47 PM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young58 min
Jan 28, 2:11 PM CSTAreal Flood AdvisoryFWDErath67 min
Jan 28, 2:11 PM CSTSpecial Weather StatementFWDErath34 min
Jan 28, 2:16 PM CSTSevere Thunderstorm WarningFWDErath, Hood, Somervell59 min
Jan 28, 2:43 PM CSTFlash Flood WatchFWDBell, Bosque, Comanche, Coryell, Eastland, Erath and 6 more15 hr
Jan 28, 2:48 PM CSTSpecial Weather StatementFWDJohnson, Tarrant27 min
Jan 28, 2:53 PM CSTSevere Thunderstorm WarningFWDJohnson67 min
Jan 28, 3:02 PM CSTSpecial Weather StatementFWDBosque28 min
Jan 28, 3:08 PM CSTSpecial Weather StatementFWDTarrant22 min
Jan 28, 3:09 PM CSTAreal Flood AdvisoryFWDJohnson, Tarrant2 hr
Jan 28, 3:30 PM CSTAreal Flood AdvisoryFWDParker60 min
Jan 28, 3:48 PM CSTSpecial Weather StatementFWDEllis27 min
Jan 28, 3:51 PM CSTAreal Flood AdvisoryFWDDallas, Ellis114 min
Jan 28, 4:16 PM CSTSpecial Weather StatementFWDEllis29 min
Jan 28, 5:08 PM CSTSpecial Weather StatementFWDNavarro37 min
Jan 28, 5:47 PM CSTSpecial Weather StatementFWDHamilton28 min
Jan 28, 5:54 PM CSTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.